# SDR HEEA063436

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 40205773
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO PRECESSING.
